Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have excess saliva after the molar extraction. No medication till now. What is the cause and the cure for this?

Hi there
A month ago I had a back molar extracted and I also acquired a filling in one of my back molars. I don't suffer from any pain and there has been no swelling. However since then I have had nothing but a mouth full of saliva. I am constantly swallowing or spitting out this excess saliva. Just today I have noticed that the saliva has now got a bitter taste and it is increasing quite alot. I've tried massaging my glands, sucking lemons, I'm now at my wicks end. Could you please help me, this is so frustrating
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response

Thanks for writing to healthcare magic,

Bitter taste in mouth often associated with pericoronitis of impacted wisdom tooth.

Get impacted teeth extracted or flap overlying tooth has to be removed to enhance tooth eruption.

To reduce salivary flow,antisialogogues has to be administered.

Take plenty of fluids as well as nutritious diet to keep nourished.

Maintain oral hygiene well.
Take care.
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor